# SDR FOTR20190807101

- Difficulty date: August 7, 2019
- Submitted: August 7, 2019
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N680AC
- Make and model: Airbus A320-214
- Aircraft serial: 5841
- Aircraft time: 18,959 hours, 11,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231967200ASNA
- Condition: Corroded
- Location: Frames 31-32
- Part time: 18,959 hours, 11,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BILGE AREA SKIN AND STRINGER CORROSION FR 32-31, STR 39-43LT
